| Title | Magnetic field dependence of muon spin relaxation in geometrically frustrated $\mathrmGd_2\mathrmTi_2\mathrmO_7$ |
| Publication Type | Journal Article |
| Year of Publication | 2006 |
| Authors | Dunsiger, SR, Kiefl, RF, Chakhalian, JA, Greedan, JE, MacFarlane, WA, Miller, RI, Morris, GD, Price, AN, Raju, NP, Sonier, JE |
| Journal | Phys. Rev. B |
| Volume | 73 |
| Pagination | 172418 |
| Date Published | May |
| URL | http://link.aps.org/doi/10.1103/PhysRevB.73.172418 |
| DOI | 10.1103/PhysRevB.73.172418 |